# SDR ASAA2018021123507

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,911 hours, 3,020 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Not Reported
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TEMP CONTROLLER WILL NOT HOLD A CONSTANT TEMP.  ACFT GROUNDED.  PERFORMED A CABIN TEMP CONTROL BITE NR 1 & 2 IAW FIM 21-61, TASK 801.  NO FAULTS DURING BITE.  REMOVED AND REPLACED THE AFT CABIN TEMP SENSOR FILTER IAW AMM 21-61-06.  CABIN TEMPERATURE OPERATES NORMALLY WITH EITHER PACK. OPS CHECKED GOOD.
